Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


clindamycin
Jun 9, 2006

I have been on clindamycin for 5 days on a 7 day treatment 150 mgs 4 times per day for my tonsillitis. The antibiotic is taking my appetite away, causing stomach pains, fatigue, nausea and mild skin itching. Should I discontinue for the last 2 days and will the 5 days already taken get rid of the infection?

Response from Dr. Young

If I were you, I'd dry to get through the last couple of days of prescribed antibiotics. If you're having side effects, the best thing to do isn't to self-determine to prematurely stop, but rather to contact the prescribing doctor about any difficulties that you might be having. BY



Previous
Is it safe to take diet pills while I'm anemic?
Next
average span

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement